# SDR DALA2024101310019

- Difficulty date: October 8, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 65,872 hours, 31,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: FOUND ROWS 14-17 ON RT SIDE OF AC EMER. LIGHTS OUT. C/A: FOUND BLACK WIRE UNDER SEAT 14 BROKEN. REPAIRED WIRE WITH SPLICE PER A320 ESPM 20-53. OPS CHK C/W PER A320 AMM 33-51. AC OK FOR SVC. (LP: 6444675)
